# SDR DALA2019010700095

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 46,780 hours, 37,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SIGN AT DOOR 2L WILL NOT ILLUMINATE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND CHARGER B5-231 IAW AMM 33-51-03. CKS GOOD. (LP# 5053029)
